# SDR HNAA2008121000344

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 51,272 hours, 56,715 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Torque Sensor
- Part number: 30005000047
- Part serial: 4266
- Condition: Contaminated
- Location: Nr 1 Engine
- Part time: 29,767 hours, 32,222 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NR 1 ENGINE TORQUE DROP TP 40 PERCENT IN FLUX THE INCREASED OVER 108 PERCENT FOR 15 SECOND PROPELLER RPM DROP TO 350.  REMOVED TORQUE SENSOR CONTROL UNIT NR 1 ENGINE.  FOUND MOISTURE IN CONNECTOR.  REPLACED TORQUE SENSOR CONTROL UNIT.
